# SDR SIMA200234508

- Difficulty date: November 20, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEVEL 2 CORROSION FOUND DURING A IMBV INSPECTION.  LT HAND FORWARD LOWER SEAT TRACK CORRODED BETWEEN FRAMES 19 AND 24.  REMOVED AND INSTALLED SERVICEABLE SEAT TRACK IAW MM.
